PDA

View Full Version : Maybe this should go in "weirdest"



Ariel
11-28-2005, 09:17 AM
but.....


Why do the roots of my hair HURT?

My hair loss so far has been fairly minimal, I guess. I have a definite "widow's peak" now and I cut off about 3 inches because it was breaking and splitting so badly. I added some layers to make it look fuller because it had thinned out. (I used to have TONS of hair even though it was barely past my shoulder blades.)

But the past couple of days I have noticed my hair is oilier than usual (it's always been very dry) and combing, running my fingers through it, washing it - OUCH!

I can barely touch my own head! And with the frozen shoulder it is already hard enough for me to do anything with my hair. Now it has to HURT?

hatlady
11-28-2005, 10:30 AM
YEOUCH! I feel for you Ariel! I've had that in passing, it never has lasted more than a day or so, though. I've always figured it had to do with my overall state-of-the-moment .... if I'm a bit "flarey" I hurt all over, and that includes every hair on my head. And yes, mine has thinned, but I am happy enough that I still HAVE it!

I hope it goes away quickly -- maybe try a gentle shampoo with some tea tree oil in it? Stay out of the sun as well - that may contribute.

Gentle hugs -

SoleSinger
11-28-2005, 10:34 PM
I get that a lot... The wind can blow my hair wrong and my entire head hurts like it's been bruised... And then I also get a really itchy scalp sometimes... And when that happens at the same time ... THAT sucks!! Have you ever had that? It usually doesn't last more than a day at a time for me... Hopefully it will go away soon for you!!!

Feel better!!!

Ariel
11-29-2005, 12:54 AM
Thanks both of you!

Yeah it itches too, SoleSinger!

Valium helps a bit (seems to be central nervous system related) but I'm on morphine again today so now I'm also wired!

As the itching gets a little worse, the pain gets better so I think its kind of cycling through back to whatever "normal" is going to be.

It's almost 3 am here so I'm going to try another dose of valium (they're small dose) and try and sleep some more.

Or play QBz. hehehehe

SoleSinger
11-29-2005, 06:48 AM
Usually when my scalp itches, too I've noticed, a LOT more of my hair comes out... I haven't tried Valium.... Does it make you groggy at all? Does it help with joint and muscle pain at all? Also, I get like these bumps, and sores on my head... My mom says the bumps look like moles, but they feel like zits that are like WAY under the surface... You know the ones that hurt like nothing else!?!?!!?!?! Do you get THOSE too? Or am I just a freak? LOL!

Ariel
11-29-2005, 10:26 AM
Or am I just a freak? LOL!

Well.....I wasn't going to say anything..... :P

Valium will make you groggy but you get used to it and at very small doses (like, 5mg) it does help a little with the itching. Or maybe you just care less. :?

Valium is, technically, a muscle relaxant. So, yes, it can help with the cramping although I get better results with potassium supplements. I think that is because a lot of my muscle stuff is related to my diabetic neuropathy and I don't quite process potassium correctly.

I sometimes get little scabby sores on my head but that hasn't happened in a long, long time. I feel "patchy" spots but there is nothing visible at all.

edited typo

SoleSinger
12-01-2005, 01:55 PM
Well.....I wasn't going to say anything..... :P




LOL!!!!! Go ahead, say it!!! I'm okay with my freakiness!!! LOL!!!

Oh Valium won't work then... I'm groggy enough as it is I don't need help! LOL!! Work wouldn't like that too much I don;'t think!!!

I already take 40MEQ of potassium and it does nothing for my muscle and joint pain... Oh well... la la la :lol:

And thank you for recognizing my freakish qualities!!!! :D:D:D:D:D:D